Multivariate polynomial interpolation on Lissajous–Chebyshev nodes

Peter Dencker, Wolfgang Erb*

*Corresponding author for this work
3 Citations (Scopus)


In this article, we study multivariate polynomial interpolation and quadrature rules on non-tensor product node sets related to Lissajous curves and Chebyshev varieties. After classifying multivariate Lissajous curves and the interpolation nodes linked to these curves, we derive a discrete orthogonality structure on these node sets. Using this orthogonality structure, we obtain unique polynomial interpolation in appropriately defined spaces of multivariate Chebyshev polynomials. Our results generalize corresponding interpolation and quadrature results for the Chebyshev–Gauß–Lobatto points in dimension one and the Padua points in dimension two.

Original languageEnglish
JournalJournal of Approximation Theory
Pages (from-to)15-45
Number of pages31
Publication statusPublished - 01.07.2017


Dive into the research topics of 'Multivariate polynomial interpolation on Lissajous–Chebyshev nodes'. Together they form a unique fingerprint.

Cite this